# SDR AT9900494

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD SERVICE DOOR AREA OVERHEAD EMERGENCY LIGHT DIM.  REPLACED BATTERIES ON EMERGENCY DOOR LIGHT, OPS CHECK GOOD IAW MM 33-53-0.
